MathSciNet Relay Station
MathSciNet bibliographic data
MR585190 10D12 (17B65)
Kac, V. G.; Peterson, D. H. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1057–1061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement